Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having hair problem, loosing it gradually, gets dry and have itching. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
For past one and half years I have hair problem. I am loosing it gradually It get dry easily and I do have itching sensation often I am working in night shift my food schedule is not proper is this something due to vitamin deficiency please advice
Posted Sat, 24 Aug 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 9 hours later

Thanks for your query.

Yes, the hair loss and the itching you have could be due to nutritional deficiency. Do apply MINOXIDIL 5% solution to the scalp this will improve the circulation and hence nutrition to the hairs and maintain the health and growth.

Also do take multivitamin supplements along with above remedy.

Hope, I answered your query.

Above answer was peer-reviewed by
Follow-up: Having hair problem, loosing it gradually, gets dry and have itching. Suggest? 3 hours later

Good day to you Dr. XXXXXXX

Thank you for looking in to it immediately, is there any side effects with MINOXIDIL 5% how do I apply it. would you please assist me with the time slot of how should I apply this.

Also can you name me some multivitamin supplements. Is there anything else i need to be aware of before using these medicines .

Warm Regards

Tom Kingsly
Answered by Dr. Raju A.T 2 hours later

Thanks for writing back.

Minoxidil has to be applied to the scalp directly using an applicator provided with the bottle. There would be detailed instructions on the bottle itself. Apply it every alternate day and do not wash the hair for a day after applying it.

Becosules would be a better and easily available brand of multivitamins. You can take these.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor